Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Functional uniformities


Author: S. B. Myers
Journal: Proc. Amer. Math. Soc. 2 (1951), 153-158
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0040644-1
MathSciNet review: 0040644
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique II, vol. III, Topologie generale, Paris, 1940.
  • [2] R. Doss, On continuous functions in uniform spaces, Ann. of Math. vol. 48 (1947) p. 843. MR 0022666 (9:243e)
  • [3] E. Hewitt, Rings of real-valued continuous functions. I, Trans. Amer. Math. Soc. vol. 64 (1948) p. 67. MR 0026239 (10:126e)
  • [4] A. Weil, Sur les espaces à structure uniforme et sur la topologie générale, Actualités Scientifiques et Industrielles, no. 551, Paris, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0040644-1
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society